# SDR AALA20090513TUL05

- Difficulty date: May 11, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- Aircraft time: 70,025 hours, 37,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT FASTENER, AT CANT FRAME 1485 AT UPPER LT SIDE.  STOP DRILLED AND INSTALLED DOUBLER PER AARD 53-10-00-32.
